MathSciNet Relay Station
MathSciNet bibliographic data
MR2058510 20F36 (20F55 32S22 52C35 57M07)
Charney, Ruth The Deligne complex for the four-strand braid group. Trans. Amer. Math. Soc. 356 (2004), no. 10, 3881–3897.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement